# SDR ASAA2014081208909

- Difficulty date: August 12, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 51,041 hours, 28,795 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: 65C2631199
- Part serial: 2192
- Condition: Chafed
- Location: Exhaust Gate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD EXHAUST GATE UPPER OTBD CORNER IS CHAFED.  ACFT GROUNDED.  REPAIRED EXHAUST GATE IAW SRM 57-53-01-2R-10 ADJUSTMENT CK GOOD IAW MM 27-51-05-404-016 STEP 3.E5.B-F.
